I had some surgery under my eye and have been using Tobradex ointment. I now seem to have a number of small sores just under the affected part, farther down on my cheek. Could I be allergic to Tobradex? These are small sores that scab up and then tend to bleed when the scab comes off.
It sounds like you could be allergic to either the Tobramycin or you could be allergic to the petroleum jelly base. Many, many people break out in blisters in an allergic response to petroleum jelly. Tobradex is a mix of the antibiotic tobramycin and the steroid dexamethasone in a base of petroleum jelly. You need to call your surgeon and let him/her know what is going on. They may need to change your medication.
IDK hazzaji... you need to contact the surgeon who performed the procedure on your eye. It could be a number of things, yes, it could be a reaction to the tobradex ointment... tobradex has tobramycin and dexamethasone which is a steroid. The surgeon will definitely want to know this. Being that it is the eye it needs to be addressed pdq so as to not form scarring. So contact the opthamologist or plastic surgeon who performed this. Good luck and let us know what the outcome is...
- TobraDex Information for Consumers
- TobraDex Information for Healthcare Professionals (includes dosage details)
- Side Effects of TobraDex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
I have a rather large red swelling on my upper lid.The eye Dr.gave me Tobradex a few days ago and I?
Posted 25 Jan 2010 • 1 answer
Posted 26 Mar 2010 • 1 answer
Posted 1 Mar 2011 • 1 answer
Posted 28 Jun 2011 • 1 answer